# SDR DXTA2014013105634

- Difficulty date: August 29, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 10,150 hours, 6,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F2MA252128
- Condition: Corroded
- Location: Fuselage
- Part time: 10,150 hours, 6,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED OTBD FSC FLOORBOARD SUPPORT.  REPAIRED DOUBLER WING 050 2024-T3 IAW F2000 SRM 51-71-01 REV 2 12.  LOCATED & COUNTERSUNK REPAIR IAW F2000 SRM 51-40-03 REV 2 13 & 51-40-06 REV 2 12.  ALODINED & PRIMED DOUBLER & SUPPORT IAW F2000 MM 20-60-00-370-801 REV 7 12 & 20-60-00-370-803 REV 2 13. INSTALLED REPAIR DOUBLER IAW F2000 SRM 51-40-04 REV 2 12.  TOP COATED ALL PRIMER AREAS IAW F2000 AMM 20-60-00-310-803 REV 2 12.
